# SDR FDEA201606172031

- Difficulty date: June 17, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 68,077 hours, 18,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: AEA768010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, WHILE ACCOMPLISHING WORK CARD E1-2840-7-5006 A2 P2 R3, PLUG DOOR LOWER JAMB AREA FOUND 01 EA BRACKET CRACK AS MARKED AT STA 1305.250, Z=-19.  BRACKET REPAIRED IAW EA NR 1-5310-T0326074 P1.  FUSELAGE MAINFRAME, R3 DOOR INNER JAMB, EXISTING ANGLE AT STA 1305.250, Z = -19, FOUND CRACKED.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  REF WRI 53107783 FOR WORK DETAIL.
